Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Interpolation of operators for $\Lambda$ spaces


Author: Robert Sharpley
Journal: Bull. Amer. Math. Soc. 80 (1974), 259-261
MSC (1970): Primary 46E30, 46E35, 47A30
DOI: https://doi.org/10.1090/S0002-9904-1974-13451-8
MathSciNet review: 0344882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 46E35, 47A30

Retrieve articles in all journals with MSC (1970): 46E30, 46E35, 47A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13451-8